|sudden caffeine intolerence
Feb 28, 2006
I've been taking combovir & viramune for a few yrs , plus ateneol 4 BP, around new years I suddenly noticed caffiene , even 1/2 coke significantly raises my blood presure , I thought it was due to the suppliments i was taking , but apears to be something else, any lab tests u could suggest ,besides ' a complete physical' my so called drs typical responce is rarely anything except 'dont worry'
| Response from Dr. Henry
Interesting. Some patients develop worse hypertension with age which can include more sensitivity to caffeine. I am unaware of a clear link between hypertension/caffeine related to your current antiretroviral regimen. An evaluation of liver and kidney status may be reasonable to look for possible explanations after discussion with your HIV specialist. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.